# SDR MWEA070208

- Difficulty date: September 8, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N803ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48029
- Aircraft time: 52,938 hours, 47,849 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 59305035
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER WING SKIN AND STRINGER HAS CORROSION, 17 XCW, INDICATOR NOTED AT LOWER AFT 9 FOOT SKIN PANEL 53 INCHES FROM CENTER FASTENERS ROW 3.  REMOVED CORROSION, FABRICATED AND INSTALLED FASTENERS.
